mental-health-icon
Excessive alcohol intake and mental issu
My brother manoj he is taking too much alcohol. We also feel like he is also mentally disturb his reply does not match with what we say. Too much anger body shivering are some of the symptoms.
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Please consult an addiction psychiatrist, he needs a detailed assessment and above symptoms need to be discussed in detail for proper guidance and treatment.
Next Steps
medication and counseling will help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
He needed immediate treatment under the supervision of his  family members.
Next Steps
chat with me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, As per the details given by you, your brother may be dependent on alcohol and the other disturbances may be due to alcohol or he may have some other mental illness as well. Shivering can be a alcohol withdrawal symptom.
Next Steps
You need to consult a psychiatrist as soon as possible.
Health Tips
Till you consult, don't let your brother stay alone and try to minimise the alcohol intake if possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.